# SDR ASAA2021080435621

- Difficulty date: August 4, 2021
- Submitted: August 10, 2021
- Operation: Air carrier
- Aircraft: N587AS
- Make and model: Boeing 737890
- Aircraft serial: 35684
- Aircraft time: 49,407 hours, 14,326 cycles
- System (JASC): 3433 · Microwave Landing System
- Part: Autoland Sys
- Condition: Faulted
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ATTEMPTED AUTOLAND & HGS AIII, DEVELOPED A HIGH SINK RATE AND DID NOT FLARE. THEN APP/WARN IN THE HUD. DISCONNECTED A/P A/T AND LANDED MANUALLY. GROUNDED - YES. CHECKED FOUND HGS APCH WARN FOR LEG 6 AIRSPEED EXCEEDANCE. HGS SYSTEM TEST PASSED REF HGS 4000 SSM 34-36-00. ACCOMPLISHED LAND VERIFY TEST. TEST PASSED GROUND VERIFICATION TEST PASS. REF B737-800 AMM 22-11-00-700-801.
